T Nation

Made a Big Mistake

Hey i made a huuge mistake and am wondering how much damage i did… im 18 and i did some steroids with a friend hoping to get some muscle and increase our height too. We took oxandrolone at 30mg, turinabol at 50mg, and proviron at 50mg a day. He told me that since they didnt turn into estrogen they wouldnt stunt our growth, but would actually make us taller.

I looked some stuff up online and found forums like this and started reading a lot and realized how big of a deal this was and that I was too young. I’ve read that its true the oxandrolone or turinabol wont stunt growth, but i read that androgens tell your growth plates to grow as well as to close.

And since proviron is a strong androgen, im afraid this could have messed up my plates. SOO i stopped taking everything immediately the day i learned all this. (i actually kind of tapered off the proviron in order to hopefully not get an estrogen rebound that could stunt my growth. I did only 25mg the day after i stopped, then skipped a day and did then 25mg) It had been about 3 weeks i was on the steroids. Do you think this was long enough to stunt my growth?? This might have been the stupidest thing i have ever done and I really want to grow so i am worrying about this like crazy.

I’d say you can stop worrying right NOW but let’s see what others may want to add.

I think it’s great that you came to that conclusion on your own. There’s plenty of time to use “super supplements”. Just get as strong as possible which will take years to do. Then see what you think.

I wonder what your liver enzymes are like.

Get off the Juice!

pct may be a thought…

Dude, you’ll be fine.

[quote]Split wrote:
pct may be a thought…[/quote]

I want to do pct, but I have been reading online every waking hour since I found out i might have stunted my growth, and have read that Nolva/Clomid could also stunt growth as they are estrogens, even though they are weak.

So I dont know what to do, I dont know if that would help me or hurt me.

Also, does anyone know if Proviron can cause an estrogen rebound? Iv read in some places it can and other places that it specifically cannot for some reason.

You’ll be fine man. Dont worry, everything will go back to normal. Give it time. I doubt you stunted your growth.

I’m not a doctor but I play one on TV. Seriously though, I’d say don’t sweat it. You’re smart for stopping but kinda retarded for starting at your age in the first place. I don’t think pct is needed but an otc protocol might be a good idea. What supplements have you tried btw?

[quote]WideGuy wrote:
I’m not a doctor but I play one on TV. [/quote]

ROFL

You need a new friend.

Someone said that by doing this Iv stunted my penis growth and that “The only way to reverse it is to use a low-medium vac prick pump daily for 1 full month to restimulate the growth cells in that region”

Is he full of shit and just fucking with me or is this true??? If so this is even scarier than closing my growth plates

[quote]louman12 wrote:
Someone said that by doing this Iv stunted my penis growth and that “The only way to reverse it is to use a low-medium vac prick pump daily for 1 full month to restimulate the growth cells in that region”

Is he full of shit and just fucking with me or is this true??? If so this is even scarier than closing my growth plates
[/quote]

Good Lord.

[quote]louman12 wrote:
Someone said that by doing this Iv stunted my penis growth and that “The only way to reverse it is to use a low-medium vac prick pump daily for 1 full month to restimulate the growth cells in that region”

Is he full of shit and just fucking with me or is this true??? If so this is even scarier than closing my growth plates
[/quote]

I’m afraid it’s worse than that. Not only has your growth been stunted, with the amounts you were using there will be slow decrease in size. It’s to do with the rebound of natural testosterone production in the testes.

It won’t be back to normal for at least a year and by then your loss will be permanent. I wouldn’t worry too much, you’ll probably only lose 1/2 to 1 inch over the year, then it will stop. That’s erect, it won’t be so bad flaccid.

This post was flagged by the community and is temporarily hidden.

[quote]jacross wrote:
louman12 wrote:
Someone said that by doing this Iv stunted my penis growth and that “The only way to reverse it is to use a low-medium vac prick pump daily for 1 full month to restimulate the growth cells in that region”

Is he full of shit and just fucking with me or is this true??? If so this is even scarier than closing my growth plates

I’m afraid it’s worse than that. Not only has your growth been stunted, with the amounts you were using there will be slow decrease in size. It’s to do with the rebound of natural testosterone production in the testes.

It won’t be back to normal for at least a year and by then your loss will be permanent. I wouldn’t worry too much, you’ll probably only lose 1/2 to 1 inch over the year, then it will stop. That’s erect, it won’t be so bad flaccid.[/quote]

In fact, it is even worse than that! Your penis will gradually turn dark green, shrivel up and fall off.

Come on! What planet are you on? Besides, you will only be worried about your penis size for the next year or two at the most. Once you start getting amongst the action, you will realise that most women aren’t that concerned about your penis size. (Yes, I know there are some exceptions to every rule, but then again there are plenty of fish in the ocean.)

You’re fine. You should experience zero negative effects. Hopefully you learned why endocrinologists go to school for so long. If you are so uninformed about this that you are falling for ‘dick-shrinking’ jokes, you were in over your head.

I hope you will arm yourself will more knowledge before doing something like this again. Apply this mistake to other areas of your life. Knowledge is power, ignorance can be costly, and there will always be those around you who make bad decisions look consequence-free. At first.

Be into weight training for the long haul, not just ‘get-huge-quick’.

You posted the same post 2 days ago on BB.com .

They said the same thing, you didnt belive them or… WTF??

Thanks. I do know that aas wont shrink it, but it does kind of make sense that if androgens grow it, and then natural test is stopped, that it would stop growing. But would it just continue once my test levels come back??

Also, if my nuts didnt shrink, did i never shut down?

[quote]ScienceGuy wrote:
You’re fine. You should experience zero negative effects. Hopefully you learned why endocrinologists go to school for so long. If you are so uninformed about this that you are falling for ‘dick-shrinking’ jokes, you were in over your head.

I hope you will arm yourself will more knowledge before doing something like this again. Apply this mistake to other areas of your life. Knowledge is power, ignorance can be costly, and there will always be those around you who make bad decisions look consequence-free. At first.

Be into weight training for the long haul, not just ‘get-huge-quick’.[/quote]

When I was a kid, my parents couldn’t even afford to give me real growth plates, so I would buy those cheap paper ones that you can buy at the grocery store. I always felt embarrased about that, and the kids always picked on me. Bottom line is, count your blessings.

[quote]benchaffleck wrote:
When I was a kid, my parents couldn’t even afford to give me real growth plates, so I would buy those cheap paper ones that you can buy at the grocery store. I always felt embarrased about that, and the kids always picked on me. Bottom line is, count your blessings.[/quote]

That’s the funniest thing I seen/heard all day- thanx.